# SDR KCSA2024072623

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 97,176 hours, 14,355 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Support Fitting
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON #7 SPOILER ACTUATOR AND HINGE SUPPORT FITTING.
